MAUDE Adverse Event Report: STRYKER GMBH STERILE FIELD KIT HOFFMANN 3 KIT B; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH STERILE FIELD KIT HOFFMANN 3 KIT B; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4922-9-941S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "when i used the drill brace and inserted the apex pin, a piece of metal came out of the drill brace.The operation continued as it was and was completed without any problems.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since no debris were found on the device.The visual inspection showed that the device is in a good state overall.No major damage was noticed.However, the surface of the pin's head is slightly damaged.Probably, high forces were applied while using the instruments.Therefore, the debris reported in the complaint may be generated by the damage of the rod.However, the functional inspection showed that the device is fully functional and that no debris were generated or found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The failure was most probably caused by a mishandling of the device.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
STERILE FIELD KIT HOFFMANN 3 KIT B
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10781535
Report Number0008031020-2020-02423
Device Sequence Number1061549
Product Code KTT
UDI-Device Identifier07613327008005
UDI-Public07613327008005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Model Number4922-9-941S
Device Catalogue Number49229941S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1